Tohoku Mathematical Journal

On the law of the iterated logarithm for lacunary trigonometric series

Shigeru Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 24, Number 2 (1972), 319-329.

Dates
Received: 18 January 1971
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241542

Digital Object Identifier
doi:10.2748/tmj/1178241542

Mathematical Reviews number (MathSciNet)
MR0330905

Zentralblatt MATH identifier
0241.42007

Subjects
Primary: 42A44

Citation

Takahashi, Shigeru. On the law of the iterated logarithm for lacunary trigonometric series. Tohoku Math. J. (2) 24 (1972), no. 2, 319--329. doi:10.2748/tmj/1178241542. https://projecteuclid.org/euclid.tmj/1178241542


Export citation

References

See also

  • Part II: Shigeru Takahashi. On the law of the iterated logarithm for lacunary trigonometric series, II. Tohoku Math. J., Volume 27, Number 3 (1975), pp. 391-403.